# SDR 08FDEA02071

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 655851312
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY PANEL 3456 R DELAMINATED REMOVED AND REPLACED PANEL 3456R WITH SERVICEABLE PANEL REF SRM 51-30-2 PG 13.  THIS IS CLASSIFIED AS A MINOR REPAIR.
